# SDR CA000925002

- Difficulty date: June 5, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Kamov KA32A1
- Aircraft time: 4,329 hours
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Part number: 50061530000001
- Condition: Leaking
- Location: Fuselage
- Part time: 5,311 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL LEAK.NOTE: TANK P/N 500.6154.000.001 S/N 9106808 WAS REPLACED (CHAFED),  ALSO BECAUSE IT IS INTER-CONNECTED TO TANK P/N 500.6153.0000.001.
